# SDR 2003FA0000329

- Difficulty date: February 26, 2003
- Submitted: March 28, 2003
- Operation: General aviation
- Aircraft: N1202Z
- Make and model: Grob G103A
- Aircraft serial: 3615
- System (JASC): 2720 · Rudder Control System
- Part: Horn
- Condition: Loose
- Location: Elevator
- Part time: 4,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION FOUND ELEVATOR HORN LOOSE.  HORN IS BOLTED TO TWO INBOARD SOLID RIBS OF ELEVATOR.  IT IS NOW BROKEN LOOSE FROM THESE TWO RIBS.  THIS IS A VERY SERIOUS CONDITION, NEEDS TO BE CHECKED.  THIS AIRCRAFT IS STORED OUTSIDE.
